# SDR TSAA0255024

- Difficulty date: January 14, 2002
- Submitted: March 1, 2002
- Operation: Air carrier
- Aircraft: N805AL
- Make and model: Boeing 737-2M6C
- Aircraft serial: 21809
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Attach Fitting
- Condition: Gouged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND GOUGE MARKS ON LEFT HORIZONTAL STABILIZER CENTER SECTION LUG, UPPER FORWARD FITTING.  REMOVED GOUGE / DAMAGED MATERIAL TO A MINIMUM WIDTH OF .10 INCH AND RADIUS OF 1 INCH AND TAPERED.  APPLIED A CHEMICAL CONVERSION COATING AND REFINISHED THE REWORKED SURFACE IAW SRM 55-10-1 FIGURE 6, DETAIL II, VI, AND VII.  AIRCRAFT RETURNED TO SERVICE.  (M)
